# SDR DALA2019062003667

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 954-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB FROM STA Y=954 TO Y=994 AT AFT CARGO COMPARTMENT. NRC 00324: LOWER DOOR JAMB AND SPLICES WERE REPLACED PER B717-200 SRM 53-20-15-2R REPAIR 7 AND 51-41-02-0G, 51-41-04-0G, AND 51-41-05-0G. (LP #1131248)
